Bulletin of the American Mathematical Society

Mean values of periodic functions

Paul Civin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 530-535.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510792

Mathematical Reviews number (MathSciNet)
MR0020657

Zentralblatt MATH identifier
0032.20202

Citation

Civin, Paul. Mean values of periodic functions. Bull. Amer. Math. Soc. 53 (1947), no. 6, 530--535. http://projecteuclid.org/euclid.bams/1183510792.


Export citation

References

  • 1. M. Riesz, Sur les fonctions conjuguées, Math. Zeit. vol. 27 (1928) pp. 218-244.
  • 2. E. Schmidt, Über die Ungleichung, welche die Integral über ein Potenz einer Funktion und über eine andere Potenz ihrer Ableitung verbindet, Math. Ann. vol. 117 (1940) pp. 301-326.
  • 3. B. v. Sz. Nagy, Über gewisse Extremalfragen bei transformierten trigonometrischen Entwicklungen, I. Periodischer Fall, Saechsische Akademie der Wissenschaften, Mathematisch-physische Klasse, Berichte vol. 40 (1938).
  • 4. H. Weyl, Bemerkung zum Begriff der Differentialquotienten gebrochener Ordnung, Naturforschende Gesellschaft, Zurich, Vierteljahrsschrift vol. 62 (1917) pp. 926-302.
  • 5. A. Zygmund, Trigonometrical series, Warsaw-Lwów, 1935.